Alert archive / Minnesota / Special Weather Statements in 2010

Special Weather Statement, NWS Twin Cities, MN

June 25, 201010 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 25, 2010, 3:12 PM CDT for 10 counties in Minnesota. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2010, 3:12 PM CDT (20:12 UTC)
Expired
Jun 25, 2010, 4:15 PM CDT
In force
63 min
Issued by
NWS Twin Cities, MN

Counties Chippewa County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Meeker County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Stearns County, MN, Swift County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 177 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:05 PM CDTHAIL 1.755 E Milan, MN
Jun 25, 4:12 PM CDTTSTM WND DMG4 N Kimball, MNTREE BRANCH BLOWN INTO POWER LINES.
Jun 25, 4:12 PM CDTHAIL 14 N Kimball, MN
Jun 25, 4:25 PM CDTHAIL 1Cold Spring, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WWUS83 KMPX 252012
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
312 PM CDT FRI JUN 25 2010

MNZ041>043-047>050-054>058-064>066-073-074-252115-
BENTON-BROWN-CHIPPEWA-DOUGLAS-KANDIYOHI-LAC QUI
PARLE-MCLEOD-MEEKER-MORRISON-POPE-REDWOOD-RENVILLE-STEARNS-STEVENS-
SWIFT-TODD-YELLOW MEDICINE-
312 PM CDT FRI JUN 25 2010

...THUNDERSTORMS DEVELOPING OVER WEST CENTRAL AND SOUTHWEST 
MINNESOTA...

AT 309 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES WEST OF PROVIDENCE. THIS STORM WAS MOVING EAST
AT 55 MPH.

OTHER STRONG STORMS WERE DEVELOPING NEAR GILCHRIST....SWIFT FALLS 
AND GROVE LAKE. 

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BURR.
  MADISON.
  DAWSON.
  BOYD.
  CLARKFIELD.
  WATSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4527 9641 4526 9632 4520 9612 4540 9614
      4542 9620 4576 9568 4581 9428 4525 9426
      4419 9510 4423 9554 4464 9561 4467 9645
      4486 9647
TIME...MOT...LOC 2011Z 254DEG 46KT 4486 9620

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 25, 12:59 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 25, 12:59 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1259 PM CDT FRI JUN 25 2010

.UPDATE...

UPDATED FOR AVIATION DISCUSSION BELOW.

&&

.DISCUSSION...
/ISSUED 403 AM CDT FRI JUN 25 2010/

A SEVERE WEATHER EVENT IS EXPECTED TO UNFOLD LATER TODAY ACROSS
MUCH OF THE FORECAST AREA...AS A SURFACE BOUNDARY SETS UP OVER
SOUTHERN MN. ADDITIONALLY...IT COULD BE A ONE-TWO PUNCH OF SEVERE
WEATHER OVER THE NEXT 48 HOURS...AS THE AFOREMENTIONED BOUNDARY
LINGERS ACROSS THE CWA ON SATURDAY.

EARLY MORNING WATER VAPOR IMAGERY SHOWS A COLLECTION OF MID LEVEL
IMPULSES DROPPING FROM SOUTHERN SASKATCHEWAN/MANITOBA INTO
NORTHERN MN. ASSOCIATED CONVECTION CONTINUES TO SPAWN OVER NORTH
DAKOTA AND NORTHERN MN OVERNIGHT...ON THE NOSE OF DECENT 850-700MB
MOISTURE TRANSPORT. WHILE ISOLD-SCT SHOWERS/TS ARE EXPECTED TO
GRADUALLY SPREAD INTO THE CENTRAL MN PORTION OF THE CWA THIS
MORNING...THE MORE WIDESPREAD AND POTENTIALLY SEVERE ACTIVITY IS
EXPECTED TO ARRIVE THIS AFTERNOON/EVE AS DESTABILIZATION OCCURS IN
THE VICINITY OF THE BOUNDARY OVER SOUTHERN MN. SUPERCELLULAR STORM
MODE APPEARS PROBABLE THIS AFTERNOON/EVE FROM CENTRAL INTO SOUTH
CENTRAL MN WITH PROGGED 0-6KM BULK SHEAR VALUES OF 50-60 KTS.
FORECAST ML CAPE TO 3 KM OF 100 J/KG AND 0-1KM EHI VALUES OF 2-4
MS/S2 ALSO ILLUSTRATE THE POTENTIAL FOR TORNADOGENESIS OVER
CENTRAL/SOUTH CENTRAL MN THIS AFTN/EVE. EXPECT THE STORM
MODE/THREATS TO TRANSITION TO A MCS/DAMAGING WIND SCENARIO AS THE
EVENING PROGRESSES. HEAVY RAINFALL WILL BECOME A CONCERN LATER THIS
EVENING AND TONIGHT...AS AN AREA OF DIFFLUENT THICKNESS SETS UP FROM
CENTRAL MN INTO WEST CENTRAL WI...WHERE PWAT VALUES SURGE TO NEARLY
200 PERCENT OF NORMAL /2 INCHES/. HAVE RELEGATED 90 POPS AND 1-2
INCH QPF VALUES OVER THIS AREA OF CENTRAL MN AND WEST CENTRAL WI FOR
TONIGHT.

FORECAST CONFIDENCE WAS INITIALLY WAVERING A BIT FOR
SATURDAY...DUE IN PART TO THE 25.00Z RUN OF THE NAM...WHICH PUSHED
THE BOUNDARY AND IMPETUS FOR SEVERE STORMS SOUTH OF THE FORECAST
AREA. HOWEVER...THE 25.06Z RUN OF THE NAM HAS COME BACK IN LINE
WITH THE MAJORITY OF THE DETERMINISTIC AND ENSEMBLE MEAN
SOLUTIONS...INCLUDING THE 25.00Z ECMWF...WHICH KEEP THE FRONT
SITUATED OVER CNTRL/SRN MN INTO WEST CENTRAL WI ON SATURDAY
AFTERNOON. HAVE THEREFORE INCLUDED 70-80 POPS ACROSS THE MAJORITY
OF THE CWA ON SATURDAY AFTN/NIGHT. THE FEATURE THAT THE SATURDAY
EVENT WOULD HAVE GOING FOR IT THAT TODAY/S EVENT DOESN/T...IS THE
ENTRANCE REGION OF A 100 KT JET IN PLACE OVERHEAD.

SUNDAY SHOULD WIND UP BEING A MOSTLY DRY DAY...OTHER THAN POSSIBLY
A FEW LINGERING SHOWERS IN THE MORNING ACROSS EAST CENTRAL MN AND
WEST CENTRAL WI.

A RIDGE OF HIGH PRESSURE BUILDS ACROSS THE AREA THROUGH AT LEAST
THE MIDDLE OF NEXT WEEK...WHICH WILL BRING DRY AND MILD CONDITIONS
TO CLOSE OUT THE MONTH OF JUNE.

&&

.AVIATION.../18Z TAF ISSUANCE/
WARM FRONT SEEMS TO BE DRAPED FROM EC SD ACROSS SRN MN... THROUGH
THERE IS SOME INDICATION OF BOUNDARY ALSO ACROSS CENTRAL MN PER
SPC MESOANALYSIS. SHOWERS GENERALLY ALONG AND NORTH/EAST OF COOLER
MID LEVEL TEMPS. FOR AVIATION PURPOSES...LOOKS LIKE SHOWERS WILL
CONTINUE FROM AXN/STC INTO WISC INTO MID AFTERNOON WITH A FEW
ISOLATED STORMS...THEN MUCH BETTER CHANCE OF THUNDER THROUGH MID
EVENING...TAPERING OFF FROM WEST TO EAST. RESIDUAL MOISTURE AND
LIGHT WINDS COULD BRING SOME MVFR CIGS AND VSBYS SATURDAY
MORNING... ESPECIALLY TO CENTRAL MN INTO WISC SITES.

KMSP...THERE IS A SMALL CHANCE OF THUNDER THE NEXT FEW HOURS BUT
PROBABILITY IS MUCH LOWER THAN LATE AFTERNOON INTO THE EVENING.
VCSH SHOULD SUFFICE FOR NOW IN WARM ADVECTION ZONE. AS FOR STRONG
WIND POTENTIAL IN STORMS LATE THIS AFTERNOON AND EVENING...REMOVED
MENTION OF G45 MAINLY BECAUSE BEST CHANCE OF STRONG WIND SEEMS TO
BE LINING UP A LITTLE FARTHER SOUTH. MVFR CIGS/VSBYS POSSIBLE LATE
TONIGHT WITH LIGHT WINDS IN WAKE OF PRECIP.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

LS/TDK
Hazardous weather outlook, Jun 25, 2:08 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
208 PM CDT FRI JUN 25 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
261100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
208 PM CDT FRI JUN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA DURING THE LATE
AFTERNOON AND TONIGHT. THE BEST CHANCE FOR TORNADOES WILL BE IN
WEST CENTRAL AND SOUTHERN MINNESOTA. LARGE HAIL AND DAMAGING
WINDS ARE ALSO POSSIBLE ACROSS THE ENTIRE AREA. HEAVY RAINFALL IS
ALSO ANTICIPATED. A WARM FRONT EXTENDING FROM SOUTH DAKOTA INTO
SOUTHERN MINNESOTA WILL THE FOCUS FOR THE MOST SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FRONT IS EXPECTED TO LINGER IN THE AREA ON SATURDAY...WITH
THUNDERSTORM REDEVELOPMENT ANTICIPATED ON SATURDAY AFTERNOON AND
EVENING. ANOTHER ROUND OF SEVERE STORMS IS EXPECTED...WITH THE
POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES.
HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY ON SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND EVENING AND AGAIN ON SATURDAY.

In the hours before

Local storm report, Jun 25, 9:57 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
957 AM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     HAIL             4 SSE APPLETON          45.14N 95.99W
06/25/2010  M0.88 INCH       CHIPPEWA           MN   TRAINED SPOTTER

&&

SPD
Special weather statement, Jun 25, 11:00 AM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1100 AM CDT FRI JUN 25 2010

MNZ064-065-067-073>075-251700-
BROWN-NICOLLET-REDWOOD-RENVILLE-SIBLEY-YELLOW MEDICINE-
1100 AM CDT FRI JUN 25 2010

...THUNDERSTORMS MOVING INTO OR DEVELOPING OVER BROWN... WESTERN
NICOLLET...REDWOOD...RENVILLE...WESTERN SIBLEY AND SOUTHEASTERN
YELLOW MEDICINE COUNTIES THROUGH NOON CDT...

AT 1052 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A GROUP OF
STRONG THUNDERSTORMS FROM 15 MILES NORTHWEST OF OLIVIA TO 10 MILES
SOUTH OF GRANITE FALLS. THE STORMS WERE MOVING EAST AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BELVIEW.
  DELHI.
  REDWOOD FALLS.
  BIRD ISLAND.
  MORTON.
  FRANKLIN.
  OLIVIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS DUE TO LIGHTNING.

&&

LAT...LON 4480 9454 4420 9448 4442 9556 4488 9538
TIME...MOT...LOC 1557Z 290DEG 33KT 4466 9523

TDK
Special weather statement, Jun 25, 11:04 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1104 AM CDT FRI JUN 25 2010

MNZ043>045-251700-
KANABEC-MILLE LACS-MORRISON-
1104 AM CDT FRI JUN 25 2010

...THUNDERSTORMS MOVING INTO OR DEVELOPING OVER KANABEC...MILLE LACS
AND MORRISON COUNTIES THROUGH NOON CDT...

AT 1101 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A BROAD AREA OF
STRONG THUNDERSTORMS FROM LAKE MILLE LACS TO JUST NORTH OF LITTLE
FALLS. THE STORMS WERE MOVING EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM...ALONG WITH HEAVY RAIN AND LIGHTNING.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HARDING.
  HILLMAN.
  VINELAND.
  ONAMIA.
  BAYVIEW.
  WAHKON.
  LAKE MILLE LACS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

IF ON OR NEAR MILLE LACS LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!

&&

LAT...LON 4618 9342 4616 9342 4616 9307 4598 9311
      4597 9312 4589 9313 4604 9410 4616 9408
      4616 9383 4620 9381
TIME...MOT...LOC 1603Z 278DEG 28KT 4611 9394

TDK
Local storm report, Jun 25, 11:42 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1142 AM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     HAIL             5 NNE DELHI             44.66N 95.17W
06/25/2010  M1.00 INCH       RENVILLE           MN   TRAINED SPOTTER

&&

SPD
Special weather statement, Jun 25, 12:35 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1235 PM CDT FRI JUN 25 2010

MNZ067>070-075>077-251830-
CARVER-DAKOTA-LE SUEUR-NICOLLET-RICE-SCOTT-SIBLEY-
1235 PM CDT FRI JUN 25 2010

...THUNDERSTORMS MOVING INTO CARVER...DAKOTA...LE
SUEUR...NICOLLET...RICE...SCOTT AND SIBLEY COUNTIES THROUGH 130 PM
CDT...

AT 1228 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF
ARLINGTON TO LAFAYETTE. THESE STORMS WERE MOVING EAST AT 45 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ARLINGTON.
  HENDERSON.
  BELLE PLAINE.
  CLEVELAND.
  LE CENTER.
  MONTGOMERY.
  NEW PRAGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4464 9292 4427 9342 4436 9449 4465 9413
TIME...MOT...LOC 1733Z 270DEG 38KT 4458 9406 4444 9427
Special weather statement, Jun 25, 3:12 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
312 PM CDT FRI JUN 25 2010

MNZ041>043-047>050-054>058-064>066-073-074-252115-
BENTON-BROWN-CHIPPEWA-DOUGLAS-KANDIYOHI-LAC QUI
PARLE-MCLEOD-MEEKER-MORRISON-POPE-REDWOOD-RENVILLE-STEARNS-STEVENS-
SWIFT-TODD-YELLOW MEDICINE-
312 PM CDT FRI JUN 25 2010

...THUNDERSTORMS DEVELOPING OVER WEST CENTRAL AND SOUTHWEST
MINNESOTA...

AT 309 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES WEST OF PROVIDENCE. THIS STORM WAS MOVING EAST
AT 55 MPH.

OTHER STRONG STORMS WERE DEVELOPING NEAR GILCHRIST....SWIFT FALLS
AND GROVE LAKE.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BURR.
  MADISON.
  DAWSON.
  BOYD.
  CLARKFIELD.
  WATSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4527 9641 4526 9632 4520 9612 4540 9614
      4542 9620 4576 9568 4581 9428 4525 9426
      4419 9510 4423 9554 4464 9561 4467 9645
      4486 9647
TIME...MOT...LOC 2011Z 254DEG 46KT 4486 9620

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:07 AM CDTSpecial Weather StatementMPXDouglas, Morrison, Todd68 min
Jun 25, 6:45 AM CDTSpecial Weather StatementMPXDouglas, Pope, Stevens60 min
Jun 25, 8:39 AM CDTSpecial Weather StatementMPXStevens51 min
Jun 25, 9:25 AM CDTSpecial Weather StatementMPXChippewa, Swift65 min
Jun 25, 9:36 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift39 min
Jun 25, 11:00 AM CDTSpecial Weather StatementMPXRedwood, Renville60 min
Jun 25, 11:04 AM CDTSpecial Weather StatementMPXKanabec56 min
Jun 25, 11:07 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Sibley53 min
Jun 25, 12:35 PM CDTSpecial Weather StatementMPXLe Sueur, Nicollet55 min
Jun 25, 3:31 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Pope, Stearns, Swift59 min
Jun 25, 3:35 PM CDTTornado WarningMPXChippewa, Lac qui Parle, Renville, Yellow Medicine55 min
Jun 25, 3:51 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift54 min
Jun 25, 4:05 PM CDTSevere Thunderstorm WarningMPXSherburne, Stearns, Wright55 min
Jun 25, 4:33 PM CDTTornado WarningMPXChippewa, Kandiyohi57 min
Jun 25, 4:41 PM CDTSevere Thunderstorm WarningMPXKandiyohi49 min
Jun 25, 4:56 PM CDTTornado WarningMPXChippewa, Renville49 min
Jun 25, 5:00 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Hennepin, Isanti, Sherburne, Stearns and 1 more60 min
Jun 25, 5:03 PM CDTTornado WarningMPXBrown, Nicollet, Redwood, Renville, Sibley, Yellow Medicine27 min
Jun 25, 5:04 PM CDTSevere Thunderstorm WarningMPXStearns33 min
Jun 25, 5:08 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey, Wright67 min
Jun 25, 5:21 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville, Sibley54 min
Jun 25, 5:31 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Renville, Stearns, Swift59 min
Jun 25, 5:33 PM CDTTornado WarningMPXBrown, Nicollet, Redwood, Renville, Sibley42 min
Jun 25, 5:37 PM CDTSevere Thunderstorm WarningMPXChippewa, Redwood, Renville, Sibley, Yellow Medicine53 min
Jun 25, 5:51 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Dakota, Hennepin, Ramsey, Washington54 min
Jun 25, 5:59 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Sherburne, Wright42 min
Jun 25, 6:05 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet, Watonwan55 min
Jun 25, 6:08 PM CDTTornado WarningMPXBlue Earth, Brown, Nicollet, Sibley52 min
Jun 25, 6:12 PM CDTSevere Thunderstorm WarningMPXMeeker, Wright63 min
Jun 25, 6:24 PM CDTFlash Flood WarningMPXAnoka, Hennepin, Ramsey, Washington3 hr
Jun 25, 6:28 PM CDTTornado WarningMPXBlue Earth, Brown, Nicollet47 min
Jun 25, 6:30 PM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Hennepin, Ramsey60 min
Jun 25, 6:34 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood56 min
Jun 25, 6:51 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin24 min
Jun 25, 6:52 PM CDTTornado WarningMPXBlue Earth, Le Sueur, Nicollet53 min
Jun 25, 6:54 PM CDTTornado WarningMPXBrown, Redwood51 min
Jun 25, 6:31 PM CDTSevere Thunderstorm WarningMPXPierce, Saint Croix59 min

Nearby

Special Weather Statements in Minnesota, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.